Piascledine Osteoarthritis Side Effect Reports
The following Piascledine Osteoarthritis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Osteoarthritis, can occur, and what you can do about them.
A side effect could appear soon after you start Piascledine or it might take time to develop.
|Joint Injury, Osteoarthritis, Nausea|
This Osteoarthritis side effect was reported by a physician from FRANCE. A 67-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Piascledine /00809501/ (dosage: 1 Dosage, Daily (1/d)), which was started on Mar 23, 2010. Concurrently used drugs:
Piascledine Osteoarthritis Causes and Reviews
Osteoarthritis is the most common form of arthritis. It causes pain, swelling, and reduced motion in your joints. It can occur in any joint, but usually it affects your hands, knees, hips or spine.
Osteoarthritis breaks down the cartilage in your joints. Cartilage is the slippery tissue that covers the ends of bones in a joint. Healthy cartilage absorbs the shock of movement. When you lose cartilage, your bones rub together. Over time, this rubbing can permanently damage the joint.
Risk factors for Osteoarthritis include
- Being overweight
- Getting older
- Injuring a joint
No single test can diagnose Osteoarthritis. Most doctors use several methods, including medical history, a physical exam, x-rays, or lab tests.
Treatments include exercise, medicines, and sometimes surgery.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Piascledine Osteoarthritis Reviews
|Mon, 23 Apr 2012|
I have a bad knee pain related to Osteoarthritis in end stage. can Piascledine help me with my disease?
|Sat, 23 Jan 2010|
|My father was advised to take Piascledine for his Osteoarthritis. He is 63 years old. Is it correct medication?! The use of it looks different from what I read below. Thank you.|